# SDR CALA2021081601348

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 68,023 hours, 24,980 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RT WING LOWER SURFACE 4 FASTENERS MISSING/LOOSE JUST  FWD EDGE OF PANEL 651GB O/B OF #6 FLAP CANOE. SEE PHOTO. PHOTO ADDED. REPLACED  4 LOOSE RIVETS REF SRM 51-40-02.
